Alert archive / North Dakota / Flash Flood Watches in 2011
Flash Flood Watch 8, NWS Bismarck, ND
NWS Bismarck, ND issued this flash flood watch at Jul 25, 2011, 3:04 AM MDT for 28 counties in North Dakota. It took effect at Jul 25, 2011, 9:00 PM MDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2011, 3:04 AM MDT (09:04 UTC)
- In effect from
- Jul 25, 2011, 9:00 PM MDT
- Expired
- Jul 26, 2011, 9:32 PM MDT
- In force
- 25 hr
- Issued by
- NWS Bismarck, ND
- Flood severity
- None
All 28 counties
Billings County, ND, Bottineau County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 79 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 9.1 hours before the alert went out and 350 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 1669 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
538 WGUS63 KBIS 250904 FFABIS URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 404 AM CDT MON JUL 25 2011 ...FLASH FLOOD WATCH FOR CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA MONDAY NIGHT INTO TUESDAY... .THUNDERSTORMS WITH HEAVY RAINFALL ARE FORECAST TO ENTER WESTERN NORTH DAKOTA MONDAY NIGHT FROM MONTANA AND PROGRESS EAST INTO CENTRAL NORTH DAKOTA OVERNIGHT...SIMILAR TO WHAT OCCURRED LAST FRIDAY EVENING AND NIGHT. SEVERE THUNDERSTORMS ARE THEN FORECAST TO REDEVELOP ACROSS CENTRAL NORTH DAKOTA TUESDAY AFTERNOON AND INTO THE EVENING. RAINFALL RATES OF UP TO TWO INCHES PER HOUR WILL BE POSSIBLE WITH THESE STORMS. TRAINING OF STORMS...OR MULTIPLE STORMS GOING OVER THE SAME LOCATION...WILL BE ESPECIALLY POSSIBLE TUESDAY ACROSS CENTRAL NORTH DAKOTA...ENHANCING THE HEAVY RAIN THREAT. GIVEN THE HIGH SOIL MOISTURE ACROSS MUCH OF THE AREA...FLASH FLOODING WILL BE POSSIBLE. NDZ001-002-009-010-017-018-031>033-252200- /O.NEW.KBIS.FF.A.0008.110726T0300Z-110726T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON 404 AM CDT MON JUL 25 2011 /304 AM MDT MON JUL 25 2011/ ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTHWEST NORTH DAKOTA...BURKE...DIVIDE...MCKENZIE...MOUNTRAIL AND WILLIAMS. IN SOUTHWEST NORTH DAKOTA...BILLINGS...DUNN... GOLDEN VALLEY AND STARK. * FROM THIS EVENING THROUGH TUESDAY MORNING * THUNDERSTORMS CAPABLE OF VERY HEAVY RAINFALL ARE POSSIBLE LATE MONDAY EVENING AND INTO TUESDAY MORNING. * RAINFALL RATES OF UP TO TWO INCHES PER HOUR FALLING ON TOP OF MOIST SOILS MAY LEAD TO FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-252200- /O.NEW.KBIS.FF.A.0008.110726T0600Z-110727T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN... ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 404 AM CDT MON JUL 25 2011 /304 AM MDT MON JUL 25 2011/ ...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA... SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA... INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL NORTH DAKOTA...BOTTINEAU...MCHENRY...PIERCE...RENVILLE...ROLETTE AND WARD. IN SOUTH CENTRAL NORTH DAKOTA...BURLEIGH...EMMONS... GRANT...KIDDER...MCLEAN...MERCER...MORTON...OLIVER... SHERIDAN...SIOUX AND WELLS. IN SOUTHEAST NORTH DAKOTA... DICKEY...FOSTER...LA MOURE...LOGAN...MCINTOSH AND STUTSMAN. * FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT * THUNDERSTORMS CAPABLE OF VERY HEAVY RAINFALL ARE POSSIBLE LATE MONDAY NIGHT...WITH THE POTENTIAL REDEVELOPMENT OF SEVERE THUNDERSTORMS WITH VERY HEAVY RAINFALL TUESDAY AFTERNOON AND INTO THE EVENING. * RAINFALL RATES OF UP TO TWO INCHES PER HOUR FALLING ON TOP OF MOIST SOILS MAY LEAD TO FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ AYD
4 follow-up statements
924 WGUS63 KBIS 252058 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 358 PM CDT MON JUL 25 2011 ...FLASH FLOOD WATCH FOR CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA MONDAY NIGHT INTO TUESDAY... .THUNDERSTORMS WITH HEAVY RAINFALL ARE FORECAST TO ENTER WESTERN NORTH DAKOTA MONDAY NIGHT FROM MONTANA AND PROGRESS EAST INTO CENTRAL NORTH DAKOTA OVERNIGHT. SOME OF THESE STORMS WILL BE SEVERE AND WITH HEAVY RAIN. SEVERE THUNDERSTORMS ARE THEN FORECAST TO REDEVELOP ACROSS CENTRAL NORTH DAKOTA TUESDAY AFTERNOON AND INTO THE EVENING. RAINFALL RATES OF UP TO TWO INCHES PER HOUR WILL BE POSSIBLE WITH THESE STORMS. TRAINING OF STORMS...OR MULTIPLE STORMS GOING OVER THE SAME LOCATION...WILL BE ESPECIALLY POSSIBLE TUESDAY ACROSS CENTRAL NORTH DAKOTA...ENHANCING THE HEAVY RAIN THREAT. GIVEN THE HIGH SOIL MOISTURE ACROSS MUCH OF THE AREA...FLASH FLOODING WILL BE POSSIBLE. NDZ001-002-009-010-017-018-031>033-260500- /O.CON.KBIS.FF.A.0008.110726T0300Z-110726T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON 358 PM CDT MON JUL 25 2011 /258 PM MDT MON JUL 25 2011/ ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS EVENING THROUGH TUESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTHWEST NORTH DAKOTA...BURKE...DIVIDE...MCKENZIE...MOUNTRAIL AND WILLIAMS. IN SOUTHWEST NORTH DAKOTA...BILLINGS...DUNN...GOLDEN VALLEY AND STARK. * FROM 10 PM CDT /9 PM MDT/ THIS EVENING THROUGH TUESDAY MORNING * THUNDERSTORMS CAPABLE OF VERY HEAVY RAINFALL ARE POSSIBLE LATE MONDAY EVENING AND INTO TUESDAY MORNING. * RAINFALL RATES OF UP TO TWO INCHES PER HOUR FALLING ON TOP OF MOIST SOILS MAY LEAD TO FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-260500- /O.CON.KBIS.FF.A.0008.110726T0600Z-110727T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN... ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 358 PM CDT MON JUL 25 2011 /258 PM MDT MON JUL 25 2011/ ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TUESDAY THROUGH LATE TUESDAY NIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL NORTH DAKOTA...BOTTINEAU... MCHENRY...PIERCE...RENVILLE...ROLETTE AND WARD. IN SOUTH CENTRAL NORTH DAKOTA...BURLEIGH...EMMONS...GRANT...KIDDER... MCLEAN...MERCER...MORTON...OLIVER...SHERIDAN...SIOUX AND WELLS. IN SOUTHEAST NORTH DAKOTA...DICKEY...FOSTER...LA MOURE...LOGAN...MCINTOSH AND STUTSMAN. * FROM 1 AM CDT /MIDNIGHT MDT/ TUESDAY THROUGH LATE TUESDAY NIGHT * THUNDERSTORMS CAPABLE OF VERY HEAVY RAINFALL ARE POSSIBLE LATE MONDAY NIGHT...WITH THE POTENTIAL REDEVELOPMENT OF SEVERE THUNDERSTORMS WITH VERY HEAVY RAINFALL TUESDAY AFTERNOON AND INTO THE EVENING. * RAINFALL RATES OF UP TO TWO INCHES PER HOUR FALLING ON TOP OF MOIST SOILS MAY LEAD TO FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
733 WGUS63 KBIS 260311 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 1011 PM CDT MON JUL 25 2011 ...FLASH FLOOD WATCH FOR CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA TONIGHT INTO TUESDAY... .THUNDERSTORMS WITH HEAVY RAINFALL ARE FORECAST TO ENTER WESTERN NORTH DAKOTA LATE TONIGHT FROM MONTANA AND PROGRESS EAST INTO CENTRAL NORTH DAKOTA OVERNIGHT. SOME OF THESE STORMS MAY BE SEVERE AND WITH HEAVY RAIN. SEVERE THUNDERSTORMS ARE THEN FORECAST TO REDEVELOP ACROSS CENTRAL NORTH DAKOTA TUESDAY AFTERNOON AND INTO THE EVENING. RAINFALL RATES OF UP TO TWO INCHES PER HOUR WILL BE POSSIBLE WITH THESE STORMS. TRAINING OF STORMS...OR MULTIPLE STORMS GOING OVER THE SAME LOCATION...WILL BE ESPECIALLY POSSIBLE TUESDAY ACROSS CENTRAL NORTH DAKOTA... ENHANCING THE HEAVY RAIN THREAT. GIVEN THE HIGH SOIL MOISTURE ACROSS MUCH OF THE AREA...FLASH FLOODING WILL BE POSSIBLE. NDZ001-002-009-010-017-018-031>033-261200- /O.CON.KBIS.FF.A.0008.000000T0000Z-110726T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON 1011 PM CDT MON JUL 25 2011 /911 PM MDT MON JUL 25 2011/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT /6 AM MDT/ TUESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTHWEST NORTH DAKOTA...BURKE...DIVIDE...MCKENZIE...MOUNTRAIL AND WILLIAMS. IN SOUTHWEST NORTH DAKOTA...BILLINGS...DUNN...GOLDEN VALLEY AND STARK. * UNTIL 7 AM CDT /6 AM MDT/ TUESDAY * THUNDERSTORMS CAPABLE OF VERY HEAVY RAINFALL ARE POSSIBLE LATE TONIGHT AND INTO TUESDAY MORNING. * RAINFALL RATES OF UP TO TWO INCHES PER HOUR FALLING ON TOP OF MOIST SOILS MAY LEAD TO FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-261200- /O.CON.KBIS.FF.A.0008.110726T0600Z-110727T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN... ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 1011 PM CDT MON JUL 25 2011 /911 PM MDT MON JUL 25 2011/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TUESDAY NIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL NORTH DAKOTA...BOTTINEAU... MCHENRY...PIERCE...RENVILLE...ROLETTE AND WARD. IN SOUTH CENTRAL NORTH DAKOTA...BURLEIGH...EMMONS...GRANT...KIDDER... MCLEAN...MERCER...MORTON...OLIVER...SHERIDAN...SIOUX AND WELLS. IN SOUTHEAST NORTH DAKOTA...DICKEY...FOSTER...LA MOURE...LOGAN...MCINTOSH AND STUTSMAN. * THROUGH LATE TUESDAY NIGHT * THUNDERSTORMS CAPABLE OF VERY HEAVY RAINFALL ARE POSSIBLE LATE TONIGHT...WITH THE POTENTIAL REDEVELOPMENT OF SEVERE THUNDERSTORMS WITH VERY HEAVY RAINFALL TUESDAY AFTERNOON AND INTO THE EVENING. * RAINFALL RATES OF UP TO TWO INCHES PER HOUR FALLING ON TOP OF MOIST SOILS MAY LEAD TO FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TWH
359 WGUS63 KBIS 260918 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 418 AM CDT TUE JUL 26 2011 ...FLASH FLOOD WATCH FOR CENTRAL NORTH DAKOTA INTO TUESDAY NIGHT... .SEVERE THUNDERSTORMS ARE FORECAST TO DEVELOP ACROSS CENTRAL NORTH DAKOTA TUESDAY AFTERNOON AND INTO THE EVENING. RAINFALL RATES OF UP TO TWO INCHES PER HOUR WILL BE POSSIBLE WITH THESE STORMS. TRAINING OF STORMS...OR MULTIPLE STORMS GOING OVER THE SAME LOCATION WILL BE LIKELY...ENHANCING THE HEAVY RAIN THREAT. GIVEN THE HIGH SOIL MOISTURE ACROSS MUCH OF THE AREA...FLASH FLOODING WILL BE POSSIBLE. NDZ001-002-009-010-017-018-031>033-261030- /O.CAN.KBIS.FF.A.0008.000000T0000Z-110726T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON 418 AM CDT TUE JUL 26 2011 /318 AM MDT TUE JUL 26 2011/ ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA HAS BEEN CANCELLED. WHILE THUNDERSTORMS ARE ESPECIALLY LIKELY TUESDAY MORNING ACROSS FAR WESTERN NORTH DAKOTA...THE OVERALL HEAVY RAINFALL AND FLASH FLOOD THREAT HAS DIMINISHED...AND THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$ NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-262200- /O.CON.KBIS.FF.A.0008.000000T0000Z-110727T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN... ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 418 AM CDT TUE JUL 26 2011 /318 AM MDT TUE JUL 26 2011/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL NORTH DAKOTA...BOTTINEAU... MCHENRY...PIERCE...RENVILLE...ROLETTE AND WARD. IN SOUTH CENTRAL NORTH DAKOTA...BURLEIGH...EMMONS...GRANT...KIDDER... MCLEAN...MERCER...MORTON...OLIVER...SHERIDAN...SIOUX AND WELLS. IN SOUTHEAST NORTH DAKOTA...DICKEY...FOSTER...LA MOURE...LOGAN...MCINTOSH AND STUTSMAN. * THROUGH LATE TONIGHT * SEVERE THUNDERSTORMS ARE FORECAST TO DEVELOP ACROSS CENTRAL NORTH DAKOTA TUESDAY AFTERNOON AND INTO THE EVENING. TRAINING OF STORMS...OR MULTIPLE STORMS GOING OVER THE SAME LOCATION WILL BE LIKELY...ENHANCING THE HEAVY RAIN THREAT. * RAINFALL RATES OF UP TO TWO INCHES PER HOUR FALLING ON TOP OF MOIST SOILS MAY LEAD TO FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ AYD
945 WGUS63 KBIS 270332 FFABIS FLOOD WATCH NATIONAL WEATHER SERVICE BISMARCK ND 1032 PM CDT TUE JUL 26 2011 ...FLASH FLOOD WATCH FOR CENTRAL NORTH DAKOTA CANCELLED... .THE LOW PRESSURE SYSTEM THAT WAS RESPONSIBLE FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS HAS NOW PUSHED INTO EASTERN NORTH DAKOTA AND MINNESOTA. HEAVY RAINFALL IS NO LONGER A THREAT. THUS THE FLASH FLOOD WATCH HAS BEEN CANCELLED. NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-270445- /O.CAN.KBIS.FF.A.0008.000000T0000Z-110727T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN... ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 1032 PM CDT TUE JUL 26 2011 /932 PM MDT TUE JUL 26 2011/ ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA HAS BEEN CANCELLED. THE HEAVIEST RAINFALL OCCURRED IN DICKEY COUNTY THIS EVENING WHERE 2.70 INCHES FELL ONE MILE EAST OF FULLERTON...AND 1.75 INCHES FELL SEVEN MILES SOUTHEAST OF ELLENDALE. $$ KS
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this flash flood watch went out at Jul 24, 11:24 PM MDT, 3 hours 40 minutes earlier.
Area forecast discussion, Jul 24, 11:24 PM MDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1224 AM CDT MON JUL 25 2011 .UPDATE... DECREASED OVERNIGHT LOW TEMPERATURES TONIGHT A FEW DEGREES AND ADDED FOG TO PORTIONS OF CENTRAL NORTH DAKOTA. && .DISCUSSION... DID LOWER OVERNIGHT TEMPERATURES A FEW DEGREES TONIGHT BELOW THE BIAS CORRECTED SREF AND MOS CONSENSUS...WITH A FAIRLY SIMILAR TEMPERATURE TREND EXPECTED TONIGHT AS LAST NIGHT AS DEW POINTS DECREASE WITH DEW FORMATION...ALLOWING FOR TEMPERATURES TO CONTINUE TO DROP OFF. ALSO ADDED FOG FOR LOCATIONS ALONG AND EAST OF A LINE FROM BOTTINEAU THROUGH BEULAH AND ELGIN...WITH MANY LOCATIONS AT OR NEAR SATURATION...WITH LIGHT WINDS AND CLEAR SKIES EXPECTED THE REMAINDER OF THE NIGHT WITH SURFACE HIGH PRESSURE IN PLACE. DENHOFF IS ALREADY DOWN TO A HALF MILE AT 05 UTC...WITH CARRINGTON PREVIOUSLY DOWN TO 4 MILES. WILL ONCE AGAIN MONITOR TRENDS SHOULD A DENSE FOG ADVISORY BECOME NECESSARY. && .AVIATION... FOG MAY ONCE AGAIN BE A CONCERN...ESPECIALLY FROM BISMARCK TO JAMESTOWN...AND POSSIBLY DICKINSON. DRIER AIR PUSHING INTO THE NORTHWEST SHOULD INHIBIT FOG DEVELOPMENT FROM WILLISTON TO MINOT. HOWEVER...EVEN IN THESE LOCATIONS...WITH LIGHT WINDS AND CLEAR SKIES...SOME PATCHY FOG IS POSSIBLE FROM AROUND 10Z-14Z. SURFACE FLOW GENERALLY EAST TO SOUTHEAST ON MONDAY AND WILL BE INCREASING IN THE WEST DURING THE AFTERNOON. A POTENT SYSTEM MOVES IN MONDAY NIGHT BRINGING THUNDERSTORMS FROM WEST TO EAST ACROSS THE AREA AFTER 00Z TUESDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...PJA AVIATION...TWH
Hazardous weather outlook, Jul 24, 11:27 PM MDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1227 AM CDT MON JUL 25 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-260530- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 1227 AM CDT MON JUL 25 2011 /1127 PM MDT SUN JUL 24 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT PATCHY FOG WITH VISIBILITIES BELOW ONE HALF MILE IS POSSIBLE ACROSS CENTRAL NORTH DAKOTA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG TO SEVERE THUNDERSTORMS AND HEAVY RAINFALL IS POSSIBLE MONDAY NIGHT THROUGH TUESDAY NIGHT ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA. THERE IS A CHANCE FOR THUNDERSTORMS ESPECIALLY ACROSS SOUTHERN NORTH DAKOTA WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY NIGHT THROUGH TUESDAY NIGHT. AYD
In the hours before
Local storm report, Jul 25, 12:24 AM MDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
124 AM CDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLOOD ASHLEY 46.03N 99.37W
07/23/2011 MCINTOSH ND LAW ENFORCEMENT
MCINTOSH COUNTY SHERIFF REPORTS RURAL PONDING OF WATER
AND IN DITCHES WITH STREET FLOODING IN ASHLEY. WATER OVER
CURBS.
&&
CORRECTED EVENT TYPE.Nearby
Flash Flood Watches in North Dakota, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.